# SDR DALA2020010800128

- Difficulty date: January 1, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 71,943 hours, 9,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND A FLAP TRACK FAIRING COVER MISSING FROM MOVEABLE FAIRING NBR 5 ON RIGHT HAND, ZONE 634 COVER FIN 634CR. DEFERRED PER CDL 57-00-07-REPLACED CAP ON NBR 5 RIGHT FLAP TRACK FAIRING. LP 6678931
